# SDR DALA2024012901295

- Difficulty date: January 25, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500l Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0176205) CORROSION AT FWD CARGO BAY AFT L/H BULKHEAD SUPPORT STA 500L. REMOVED AND REPLACED AFT BULKHEAD L/H SUPPORT IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 143A9481.
